This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I have an IUD and honestly I haven't had sex since September i guess. I have had my regular periods but been having a lot of cramping(more than usual)...tightness in my stomach and just started bleeding again after just stopping my period 3 days ago. I have also been having tenderness in my breast. Asked Gyno and they sad just to watch it! Any ideas from any of you.
How are you? Copper IUD may cause increased menstrual bleeding or cramps and spotting between periods. While the hormonal IUD can cause hormonal side effects similar to those caused by oral contraceptives, such as breast tenderness, mood swings, headaches, and acne. These side effects usually go away after the first few months. Try not to worry about this and if it persists, inform your doctor for proper management. This link may be helpful: http://www.webmd.com/sex/birth-control/intrauterine-device-iud-for-birth-control
Take care and hope everything is well. Best regards.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.